# SDR BIER200103057

- Difficulty date: July 3, 2001
- Submitted: July 3, 2001
- Operation: General aviation
- Aircraft: N331AC
- Make and model: Grob G115C
- Aircraft serial: 82021C
- Aircraft time: 400 hours
- Engine: Lyc O320D1A
- Engine time: 400 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 105217
- Part serial: 75022413
- Condition: Loose
- Location: Engine
- Part time: 400 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUEL BOWL ATTACH SCREWS LOOSE WITH SUBSEQUENT FUEL LEAK AT BOWL GASKET, REQUIRED CARBURETOR REPLACEMENT DUE TO SCREW HOLE ELONGATION. SUBMITTER NOTES: LYCOMING SB 366, DATED SEPT 14, 1973 REFERENCES THIS FOR MARVEL-SCHEBLER CARBURETORS, WITH NO MENTION OF FACETS. SUBMITTER RECOMMENDS ANNUAL/250 HR SCREW TORQUE CHECK AS A MINIMUM INSPECTION INTERVAL.
